Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

Adaptive estimators for parameters of a mixture of two symmetric distributions


Author: O. Sugakova
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 82 (2010).
Journal: Theor. Probability and Math. Statist. 82 (2011), 149-159
MSC (2010): Primary 62G05; Secondary 62G20
Published electronically: August 5, 2011
MathSciNet review: 2790490
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A sample is observed from a mixture of two symmetric distributions that differ only by the location parameters. We use the method of estimating equations to estimate unknown parameters of the components. The methods works as follows: first, we construct an estimator for the optimal estimating functions; then we use it to construct adaptive estimators. We study the asymptotic behavior of resulting estimators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 62G05, 62G20

Retrieve articles in all journals with MSC (2010): 62G05, 62G20


Additional Information

O. Sugakova
Affiliation: Department of Mathematics and Theoretical Radiophysics, Faculty for Radiophysics, National Taras Shevchenko University, Academician Glushkov Avenue 2, Kiev 03127, Ukraine
Email: sugak@univ.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-2011-00834-4
PII: S 0094-9000(2011)00834-4
Keywords: Mixture, estimating equations, adaptive estimators for parameters
Received by editor(s): February 17, 2010
Published electronically: August 5, 2011
Article copyright: © Copyright 2011 American Mathematical Society